MathSciNet Relay Station
MathSciNet bibliographic data
MR1860715 (2002g:65135) 65N15 (65N30)
Armentano, María G. Error estimates in Sobolev spaces for moving least square approximations. SIAM J. Numer. Anal. 39 (2001), no. 1, 38–51 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement